Posted by: katie | 2008-11-12

diuretics and coinstipation

on burinex k for 15 years now severe constipation and menopause is that normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Katie
I checked the side-effects for Burinex K in my copy of MIMS and they do not list constipation. If you have been using this diuretic for 15 years it is essential to see the dr who prescribes your medication to check if you still need the product and if this could be causing your symptoms. You don't mention how old you are, so I cannot judge if it is normal for you to develop menopause at this stage of your life. Generally speaking adult women may start experiencing menopause as of the age of about 45 years. If you are younger then it is definitely time to talk to your dr so that he/she can find out what is going on. To combat constipation, I would suggest that you use a high-fibre diet, and probiotics ('good microorganisms' which you can buy at health shops) to ensure regularity. If you have colon problems click on 'Diet' at the top of this page and then on 'DietDoc's articles' and read Articles 123 and 124 about healthy colon practices and what to eat to keep your colon healthy.
But have a medical checkup ASAP

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: kiatie | 2008-11-12

severe constipation and picking up weigt now is that normal?What do you suggest!

Reply to kiatie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.